Géométrie algébrique
Invariant de Serre et fibre de Milnor analytique
[The Serre invariant and the analytic Milnor fiber]
Comptes Rendus. Mathématique, Volume 341 (2005) no. 1, pp. 21-24.

In this Note, we refine the notion of motivic Serre invariants. We study the behaviour of these invariants under ramification. We establish a trace formula, which yields a cohomological interpretation of the motivic Serre invariants, in terms of the Lefschetz numbers of the monodromy action on the nearby cycles.

Soit R un anneau de valuation discrète complet d'égales caractéristiques. Nous étudions le comportement des invariants de Serre motiviques (dont nous raffinons la définition) après extension finie de R. Nous établissons une formule de trace, qui donne une interprétation cohomologique des invariants de Serre, en termes des nombres de Lefschetz de la monodromie sur les cycles proches.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.05.007
Nicaise, Johannes 1; Sebag, Julien 2

1 KU Leuven, Departement de mathématiques, Celestijnenlaan 200B, 3001 Leuven, Belgique
2 Université Bordeaux I, institut mathématique de Bordeaux, laboratoire A2X, 351, cours de la Libération, 33405 Talence, France
@article{CRMATH_2005__341_1_21_0,
     author = {Nicaise, Johannes and Sebag, Julien},
     title = {Invariant de {Serre} et fibre de {Milnor} analytique},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {21--24},
     publisher = {Elsevier},
     volume = {341},
     number = {1},
     year = {2005},
     doi = {10.1016/j.crma.2005.05.007},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2005.05.007/}
}
TY  - JOUR
AU  - Nicaise, Johannes
AU  - Sebag, Julien
TI  - Invariant de Serre et fibre de Milnor analytique
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 21
EP  - 24
VL  - 341
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2005.05.007/
DO  - 10.1016/j.crma.2005.05.007
LA  - fr
ID  - CRMATH_2005__341_1_21_0
ER  - 
%0 Journal Article
%A Nicaise, Johannes
%A Sebag, Julien
%T Invariant de Serre et fibre de Milnor analytique
%J Comptes Rendus. Mathématique
%D 2005
%P 21-24
%V 341
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2005.05.007/
%R 10.1016/j.crma.2005.05.007
%G fr
%F CRMATH_2005__341_1_21_0
Nicaise, Johannes; Sebag, Julien. Invariant de Serre et fibre de Milnor analytique. Comptes Rendus. Mathématique, Volume 341 (2005) no. 1, pp. 21-24. doi : 10.1016/j.crma.2005.05.007. http://www.numdam.org/articles/10.1016/j.crma.2005.05.007/

[1] A'Campo, N. La fonction zêta d'une monodromie, Comment. Math. Helv., Volume 50 (1975), pp. 233-248

[2] Berkovich, V.G. Étale cohomology for non-Archimedean analytic spaces, Publ. Math. Inst. Hautes Étud. Sci., Volume 78 (1993), pp. 5-171

[3] Bosch, S.; Schlöter, K. Néron models in the setting of formal and rigid geometry, Math. Ann., Volume 301 (1995) no. 2, pp. 339-362

[4] Denef, J.; Loeser, F. Lefschetz numbers of iterates of the monodromy and truncated arcs, Topology, Volume 41 (2002) no. 5, pp. 1031-1040

[5] Denef, J.; Loeser, F. Geometry on arc spaces of algebraic varieties, Progr. Math., Volume 201 (2001), pp. 327-348

[6] Giraud, J. Résolution des singularités (d'après Heisuke Hironaka) [Resolution of singularities (after Heisuke Hironaka)], Séminaire Bourbaki, vol. 10, Soc. Math. France, Paris, 1995, pp. 101-113 (in French)

[7] Hironaka, H. Resolution of singularities of an algebraic variety over a field of characteristic zero. I, II, Ann. of Math., Volume 79 (1964) no. 2, pp. 109-326

[8] Loeser, F.; Sebag, J. Motivic integration on smooth rigid varieties and invariants of degenerations, Duke Math. J., Volume 119 (2003), pp. 315-344

[9] J. Nicaise, J. Sebag, The Serre invariant, ramification, and the analytic Milnor fiber, en préparation

Cited by Sources: